# SDR AWXA0001932

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CRACKS ON RADOME BULKHEAD CENTER OF WEB BS 178 AT THE FOLLOWING LOCATIONS WL 212 LBL 4,5 WL 200 LBL 5 WL 200 LBL 7.0 WL 198 LBL 7.0 WL 200 RBL 5.0 WL 200 RBL 7.0.  REPAIRED CRACKS ON RADOME BULKHEAD CENTER WEB STA 178 PER SRM 53-10-08.
